Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 21, NWS Albany, NY

June 6, 20084 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 6, 2008, 8:15 AM EDT for 4 counties in New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 8:15 AM EDT (12:15 UTC)
Expired
Jun 6, 2008, 9:00 AM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY

The radar

The Albany radar (KENX), 39 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 0.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 061214
SVRALY
NYC001-083-091-093-061300-
/O.NEW.KALY.SV.W.0021.080606T1215Z-080606T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
815 AM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 900 AM EDT

* AT 806 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SCOTIA...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLONIE BY 820 AM EDT...
  LATHAM...COHOES...LOUDONVILLE AND WATERFORD BY 825 AM EDT...
  WATERVLIET...TROY...GREEN ISLAND AND MENANDS BY 830 AM EDT...
  WYANTSKILL BY 835 AM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4266 7331 4252 7335 4249 7373 4278 7403
      4293 7390
TIME...MOT...LOC 1215Z 303DEG 35KT 4280 7386

$$
1 follow-up statement
000 
WWUS51 KALY 061250
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
850 AM EDT FRI JUN 6 2008

NYC001-083-091-093-061300-
/O.CON.KALY.SV.W.0021.000000T0000Z-080606T1300Z/
ALBANY NY-SCHENECTADY NY-RENSSELAER NY-SARATOGA NY-
850 AM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR SOUTH CENTRAL SARATOGA...SOUTHERN RENSSELAER...EASTERN
SCHENECTADY AND NORTHEASTERN ALBANY COUNTIES...

AT 846 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR GLASS LAKE...OR 10 MILES NORTHEAST OF
NASSAU...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL WAS REPORTED IN NISKAYUNA AT AROUND 820 AM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEPHENTOWN CENTER...NORTH STEPHENTOWN...STEPHENTOWN AND
  CHERRYPLAIN BY 855 AM EDT...
  GARFIELD BY 900 AM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4266 7331 4252 7335 4249 7373 4278 7403
      4293 7390
TIME...MOT...LOC 1250Z 303DEG 35KT 4261 7347

$$

FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:58 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 6, 6:58 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
658 AM EDT FRI JUN 6 2008

.SYNOPSIS...
A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTHWEST
THIS MORNING AND MOVE TO OUR NORTH AND EAST THIS AFTERNOON. THIS
WARM FRONT WILL USHER IN A HOT AND HUMID AIRMASS WHICH WILL TAKE
HOLD ACROSS THE REGION LATER TODAY AND REMAIN AT LEAST INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONCE WARM FRONT LIFTS NORTH OF FA STARTING LATER THIS MORNING INTO
EARLY THIS AFTERNOON...EXPECT A RAPID INCREASE IN HEAT AND
HUMIDITY. TEMPS THIS AFTERNOON EXPECTED TO BE IN THE UPPER 70S TO
MID 80S IN MANY AREAS WITH BIGGEST CHANGE BEING IN DEWPOINTS WHICH
WILL RISE INTO THE 60S TO AROUND 70. THE BULK OF THE RAINFALL WITH
THE SHOWERS AND THUNDERSTORMS IS EXPECTED TO TAPER OFF THIS
MORNING AS MCS DEPARTS SOUTHEAST PORTION OF FA AND NEXT MCS DIVING
ACROSS TOP OF LAKE HURON SHOULD LIFT NORTH OF FA AS WARM FRONT
LIFTS NORTHEAST. STILL CANNOT RULE OUT A SHOWER OR THUNDERSTORM
THIS AFTERNOON...BUT WITH BEST FOCUSING MECHANISM REMOVED WILL
ONLY INCLUDE SLIGHT CHANCE TO CHANCE POPS WITH GREATEST THREAT
NORTH AND WEST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HAZY...HOT AND HUMID WEATHER WILL BE IN PLACE OVER THE WEEKEND. AS
FOR TEMPS...ONE THING THAT WE HAVE SEEN IN MANY SITUATIONS SIMILAR
TO THIS OVER THE YEARS IS THAT AS THE AIRMASS BECOMES INCREASINGLY
MORE HUMID IT BECOMES MORE DIFFICULT TO WARM IT UP QUICKLY...SO
DESPITE H8 TEMPS RISING TO +17 C TO +20 C OVER THE WEEKEND...IT
LOOKS AS THOUGH HIGHS IN MOST AREAS WILL TOP OUT IN THE 90 TO 95
DEGREE RANGE...UNLESS STRONG SOUTHWEST FLOW DEVELOPS AND GOOD
DOWNSLOPING OCCURS IN THE VALLEYS WHICH SEEMS UNLIKELY AT THIS
TIME...HAVE THUS CONTINUED TO UNDERCUT MAV HIGHS BY SEVERAL
DEGREES ON BOTH SATURDAY AND SUNDAY. HAVE ALSO LEFT CHANCE OF
THUNDERSTORMS IN THE FORECAST ON SATURDAY AND SUNDAY WITH BEST
CHANCE BOTH DAYS DURING PEAK PERIOD OF HEATING FROM EARLY
AFTERNOON INTO EARLY EVENING.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
UPPER LEVEL RIDGE STILL ENTRENCHED ACROSS THE AREA MONDAY...WITH H85
TEMPS SOARING INTO THE +20C TO +22C RANGE. WITH A WESTERLY
FLOW...TEMPS SHOULD REACH WELL INTO THE 90S IN MOST VALLEY LOCATIONS
WITH EVEN MID 90S IN THE MID HUDSON VALLEY. WITH DEWPOINTS EXPECTED
TO BE IN THE 65-70 RANGE...HEAT INDEX VALUES WILL BE AROUND 95-100
DURING THE PEAK OF THE AFTERNOON HEAT. FRONTAL BOUNDARY WILL BE
LURKING NORTH OF THE AREA...AND MAY GET CLOSE ENOUGH TO TRIGGER SOME
CONVECTION NORTHWEST OF THE CAPITAL REGION.

TUE LOOKS TO BE THE TRANSITION DAY...AS BOTH GFS/ECMWF IN AGREEMENT
WITH BRINGING A COLD FRONT THROUGH. DEPENDING ON TIMING THERE WILL
BE A CONDITIONAL SEVERE THREAT...ESPECIALLY GIVEN EXPECTED HIGH
INSTABILITY IN THE HOT/HUMID AIR MASS. THE FRONT IS FORECAST TO PASS
THROUGH THE AREA TUE NIGHT SO WILL HAVE TO LINGER SHOWERS/T-STORMS
UNTIL FRONT CLEARS. COOLER AND DRIER WEATHER IN STORE FOR WED AND
ESPECIALLY THUR...AS HIGH PRESSURE BUILDS IN FROM CANADA. THERE MAY
BE SOME ISOLATED CONVECTION WED AS UPPER LEVEL IMPULSE MOVES
THROUGH...BUT OTHERWISE TEMPS WILL BE DROPPING BACK DOWN TO NEAR
SEASONAL LEVELS WITH DEWPOINTS LOWERING CONSIDERABLY LATE WED INTO
THUR.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LARGE BATCH OF SHOWERS WITH EMBEDDED THUNDERSTORMS STILL MOVING
ACROSS THE AREA...ASSOCIATED WITH A WARM FRONT THAT IS LOCATED JUST
TO THE SOUTH AND WEST ACROSS CENTRAL NY. OCCASIONAL LIGHTNING
STRIKES WILL CONTINUE TO OCCUR CLOSE TO KGFL/KALB/KPOU UNTIL AROUND
13Z-14Z...AS MULTIPLE CLUSTERS OF STORMS WILL AFFECT EACH TAF SITE.
OTHERWISE...IFR CONDS WILL OCCUR AS CEILINGS HAVE DROPPED DUE TO THE
WIDESPREAD CONVECTION AND INCREASING LOW LEVEL MOISTURE. ALSO...IFR
VSBY WILL BE POSSIBLE UNTIL THE LAST ROUND OF THUNDERSTORMS MOVE
THROUGH. CONDS WILL ONLY GRADUALLY IMPROVE TO MVFR THIS
MORNING...WITH THE WARM FRONT SLOWLY ADVANCING THROUGH. CEILINGS
WILL START TO LIFT...WITH VSBYS IMPROVING EARLIER ONCE THE RAIN
MOVES OUT OF THE AREA. IMPROVEMENT TO VFR WILL OCCUR DURING THE MID
TO LATE AFTERNOON AS THE WARM FRONT FINALLY LIFTS NORTH OF THE AREA
AND LOW LEVEL STRATUS SCOUR.

SOME RADIATION FOG WILL DEVELOP OVERNIGHT UNDER MAINLY CLEAR SKIES
AND HUMID AIR MASS MOVING IN...ESPECIALLY AT KGFL/KPOU WHERE WINDS
WILL LIKELY BE NEARLY CALM AND IFR WILL BE POSSIBLE. WILL INCLUDE
MVFR VSBY AT THIS TIME AT KALB.

OUTLOOK...
SAT MORNING...VFR TO LOCAL IFR DUR TO PATCHY FOG.
SAT THROUGH TUE...MAINLY VFR...WITH AM HZ AND THE CHC OF PM
TSRA/SHRA.

&&

.FIRE WEATHER...
A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTHWEST
THIS MORNING AND MOVE TO OUR NORTH AND EAST THIS AFTERNOON. THIS
WARM FRONT WILL USHER IN A HOT AND HUMID AIRMASS WHICH WILL TAKE
HOLD ACROSS THE REGION LATER TODAY AND REMAIN AT LEAST INTO EARLY
NEXT WEEK.

RELATIVE HUMIDITY VALUES WILL DROP TO 50 TO 70 PERCENT
TODAY...RECOVER TO 100 PERCENT TONIGHT AND FALL TO 35 TO 50
PERCENT ON SATURDAY.

WINDS WILL BE SOUTH TO SOUTHWEST AT 5 TO 15 MPH WITH GUSTS UP TO
25 MPH TODAY...SOUTH AT 5 TO 10 MPH TONIGHT AND WEST AT 10 TO 15
MPH WITH GUSTS UP TO 25 MPH ON SATURDAY.

&&

.HYDROLOGY...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING ACROSS MUCH
THE AREA EARLY THIS MORNING...WITH RAINFALL AMOUNTS GENERALLY ONE
THIRD OF AN INCH TO OVER AN INCH SO FAR. HOWEVER...A CONCENTRATED
AREA OF 1 TO 2.5 INCHES HAS FALLEN IN THE MOHAWK VALLEY AND
SOUTHWEST ADIRONDACKS. MOST OF THE RAINFALL HAS BEEN BENEFICIAL
SINCE CONDITIONS HAVE BEEN PRETTY DRY FOR WEEKS. HOWEVER...THERE
WILL LIKELY BE PONDING OF WATER ON ROADS...IN URBAN AREAS AND POOR
DRAINAGE LOCATIONS THIS MORNING DUE TO SOME HEAVY DOWNPOURS. SOME
SHARP RISES MAY OCCUR IN SMALLER STREAMS...BUT ARE EXPECTED TO
REMAIN IN THEIR BANKS. MAIN STEM RIVERS SHOULD ONLY EXPERIENCE MINOR
RISES.

AREA OF SHOWERS/THUNDER COULD PERSIST INTO THE MID MORNING
HOURS...TAPERING OFF FROM WEST TO EAST AS A WARM FRONT GRADUALLY
PROGRESSES THROUGH THE AREA.

THE AFTERNOON/EVENING HOURS SHOULD BE MAINLY DRY...WITH CHANCE OF
SHOWERS/THUNDER MAINLY ACROSS NORTHERN AREAS. WITH HIGH MOISTURE
CONTENT OF THE AIR MASS MOVING IN...THERE COULD BE SOME LOCALLY
HEAVY DOWNPOURS WITH ANY STORMS THAT DEVELOP. THIS WOULD LEAD TO
PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS AND BRING QUICK
RESPONSES TO THE SMALLEST STREAMS.

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY THROUGH
TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. ANY OF THESE
STORMS COULD ONCE AGAIN PRODUCE HIGHLY LOCALIZED HEAVY
RAINFALL...WITH MANY AREAS NOT RECEIVING ANY RAINFALL.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11
NEAR TERM...11
SHORT TERM...11
LONG TERM...JV
AVIATION...JV
FIRE WEATHER...11
HYDROLOGY...JV
Hazardous weather outlook, Jun 6, 5:19 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
519 AM EDT FRI JUN 6 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
519 AM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY INTO EARLY
THIS EVENING. THE STORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT
20 TO 30 MPH. SOME OF THESE STORMS COULD PRODUCE LOCALIZED HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF MAINLY AFTERNOON INTO EARLY EVENING
THUNDERSTORMS SATURDAY THROUGH TUESDAY. THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE ON SATURDAY AND SUNDAY. ANY THUNDERSTORM
THAT DEVELOPS WILL BE SLOW MOVING AND COULD PRODUCE LOCALIZED
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF 2 INCHES OR
MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT
FORM ON THE INTERNET OR BY TELEPHONE.

In the hours before

Special weather statement, Jun 6, 7:52 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
752 AM EDT FRI JUN 6 2008

MAZ001-025-NYZ049-052>054-060-061-061245-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-
752 AM EDT FRI JUN 6 2008

...A STRONG THUNDERSTORM IN ALBANY...COLUMBIA...SCHENECTADY...
RENSSELAER AND BERKSHIRE COUNTIES...

AT 747 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
GUILDERLAND...OR ABOUT OVER DELMAR...AND MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
RENSSELAER AND MENANDS BY 800 AM EDT
EAST GREENBUSH...WYANTSKILL AND WYNANTSKILL BY 805 AM EDT
WEST SAND LAKE BY 810 AM EDT
AVERILL PARK BY 815 AM EDT
STEPHENTOWN BY 830 AM EDT
NEW LEBANON BY 835 AM EDT
Local storm report, Jun 6, 7:53 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
753 AM EDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             GUILDERLAND             42.70N 73.89W
06/06/2008  M0.75 INCH       ALBANY             NY   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL LASTED ABOUT A MINUTE AND A HALF.

&&

FRUGIS
Special weather statement, Jun 6, 7:53 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
753 AM EDT FRI JUN 6 2008

MAZ001-NYZ039-040-048>050-052>054-082-VTZ013-061300-
WESTERN SCHENECTADY NY-WESTERN RENSSELAER NY-EASTERN SCHENECTADY NY-
EASTERN RENSSELAER NY-EASTERN ALBANY NY-SOUTHERN SARATOGA NY-
MONTGOMERY NY-BENNINGTON VT-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN BERKSHIRE MA-
753 AM EDT FRI JUN 6 2008

...A STRONG THUNDERSTORM IN MONTGOMERY...BENNINGTON...ALBANY...
SCHENECTADY...RENSSELAER...SARATOGA...FULTON AND BERKSHIRE
COUNTIES...

AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING.  THIS STORM WAS LOCATED NEAR HAGAMAN...OR ABOUT OVER
AMSTERDAM...AND MOVING SOUTHEAST AT 42 MPH.

THE THUNDERSTORM WILL BE NEAR...
GLENVILLE BY 800 AM EDT
ROTTERDAM JUNCTION BY 805 AM EDT
EAST GLENVILLE...BURNT HILLS AND SCOTIA BY 810 AM EDT
ALPLAUS...NISKAYUNA AND SCHENECTADY BY 815 AM EDT
CLIFTON PARK BY 820 AM EDT
WATERFORD BY 830 AM EDT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:39 AM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jun 6, 5:49 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Herkimer, Montgomery, Rensselaer, Schenectady3 hr
Jun 6, 8:41 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.